MAUDE Adverse Event Report: CLEARCORRECT CLEARCORRECT SYSTEM; CLEAR PLASTIC ORTHODONTIC ALIGNER

CLEARCORRECT CLEARCORRECT SYSTEM; CLEAR PLASTIC ORTHODONTIC ALIGNER
Lot Number 1422839
Medical Device Problem Codes Insufficient Device Problem Information (3190); Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Tooth Fracture (2428)
Date of Event 07/19/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Clearcorrect findings: the clinician submitted an x-ray of the affected tooth which was taken on (b)(6) 2023.The patient exhibits signs of gum recession and tooth 26 (fdi) appears to be discolored compared to the rest of the dentition based on the case start photos.The treatment plan shows no movement was planned for tooth 26; however, ipr was planned at step 1 between teeth 25-26.No treatment the phase 1 was shipped on (b)(6) 2023 and the manufacturing log shows no defects were detected and all manufacturing protocols were followed.Patient has ceased clear aligner treatment, and clinician stated an implant will be placed and patient will continue with traditional brackets.Clinical evaluation: the accompanying photographs and radiographs show an endodontically treated left maxillary first molar (26) with loss of periodontal attachment and discoloration.Additionally, there is moderate to severe wear of the occlusal table, a very deep bite and skeletal malocclusion.There is osseous ledging/bulbous alveolar ridge, worn incisal edges and cusp tips.These are signs of potential chronic bruxism.The history of endodontic treatment of tooth 26 and the loss of attachment compromise this tooth.The recommendation for endodontically treated teeth is for full crown coverage to avoid tooth fractures.In this case a crown was not on the tooth and the fracture more likely due to these factors than aligner wear.It is noted that this tooth was not actively moved in the aligner design.
 
Event or Problem Description
Clinician called contacted provider services and stated the patient's tooth was fractured after wearing the devices for one week (from (b)(6) 2023).Patient stated they felt pressure on tooth 26 (fdi) since the first day of treatment.

Brand Name
CLEARCORRECT SYSTEM
Common Device Name
CLEAR PLASTIC ORTHODONTIC ALIGNER
Manufacturer (Section D)
CLEARCORRECT
21 cypress blvd
round rock TX 78665
Manufacturer (Section G)
CLEARCORRECT
21 cypress blvd
round rock TX 78665
Manufacturer Contact
david jue
21 cypress blvd
round rock, TX 78665
MDR Report Key17436813
Report Number3007130440-2023-00003
Device Sequence Number12990173
Product Code NXC
UDI-Device IdentifierD865REF00031
UDI-Public+D865REF00031/$$52436318931177/16D20230704
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K113618
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Remedial Action Notification
Type of Report Initial
Report Date (Section B) 08/01/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/28/2024
Device Lot Number1422839
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/28/2023
Initial Report FDA Received Date08/01/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/04/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age54 YR
Patient SexFemale